Table of Contents Author Guidelines Submit a Manuscript
Journal of Applied Mathematics and Stochastic Analysis
Volume 2006 (2006), Article ID 98318, 25 pages
http://dx.doi.org/10.1155/JAMSA/2006/98318

Quasilinearization for the periodic boundary value problem for systems of impulsive differential equations

1Department of Mathematics and Computer Science, Denison University, Granville, Ohio 43023, OH, USA
2Department of Mathematics, University of Louisiana, Lafayette 70504, LA, USA

Received 20 June 2005; Revised 25 August 2005; Accepted 26 August 2005

Copyright © 2006 S. G. Hristova and A. S. Vatsala. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

S. G. Hristova and A. S. Vatsala, “Quasilinearization for the periodic boundary value problem for systems of impulsive differential equations,” Journal of Applied Mathematics and Stochastic Analysis, vol. 2006, Article ID 98318, 25 pages, 2006. doi:10.1155/JAMSA/2006/98318